Almost sure convergence of the Bartlett estimator

István Berkes, Lajos Horvath, Piotr Kokoszka , Qui-Man Shao

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)11-25
JournalPeriodica mathematica Hungarica
Issue number1
Publication statusPublished - 2005

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Berkes, I., Horvath, L., Kokoszka , P., & Shao, Q-M. (2005). Almost sure convergence of the Bartlett estimator. Periodica mathematica Hungarica, 51(1), 11-25.